Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 5(329), Pages 147–148 (Mi umn212)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Levels of quasiperiodic functions on a plane, and Hamiltonian systems

S. P. Novikovab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b University of Maryland

DOI: https://doi.org/10.4213/rm212

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:5, 1031–1032

Bibliographic databases:

MSC: 57R70
Accepted: 23.08.1999

Citation: S. P. Novikov, “Levels of quasiperiodic functions on a plane, and Hamiltonian systems”, Uspekhi Mat. Nauk, 54:5(329) (1999), 147–148; Russian Math. Surveys, 54:5 (1999), 1031–1032

Citation in format AMSBIB
\Bibitem{Nov99}
\by S.~P.~Novikov
\paper Levels of quasiperiodic functions on a~plane, and Hamiltonian systems
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 5(329)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn212}
\crossref{https://doi.org/10.4213/rm212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741664}
\zmath{https://zbmath.org/?q=an:0984.37061|0962.01010}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1031N}
\elib{https://elibrary.ru/item.asp?id=13987518}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 5
\pages 1031--1032
\crossref{https://doi.org/10.1070/rm1999v054n05ABEH000212}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086693000011}
\elib{https://elibrary.ru/item.asp?id=13987518}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033266434}


Linking options:
  • http://mi.mathnet.ru/eng/umn212
  • https://doi.org/10.4213/rm212
  • http://mi.mathnet.ru/eng/umn/v54/i5/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Novikov S.P., “1. Classical and modern topology 2. Topological phenomena in real world physics”, GAFA 2000 (Tel Aviv, 1999), Geom. Funct. Anal., Special Volume, Part I, 2000, 406–424  mathscinet  zmath  isi
    2. D. V. Millionshchikov, “Cohomology of solvmanifolds with local coefficients and problems of the Morse–Novikov theory”, Russian Math. Surveys, 57:4 (2002), 813–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Blümel R., Dabaghian Yu., Jensen R.V., “Explicitly solvable cases of one-dimensional quantum chaos”, Phys. Rev. Lett., 88:4 (2002), 044101, 4 pp.  crossref  adsnasa  isi  scopus  scopus
    4. Maltsev A.Ya., Novikov S.P., “Quasiperiodic functions and dynamical systems in quantum solid state physics”, Bull. Braz. Math. Soc. (N.S.), 34:1 (2003), 171–210  crossref  mathscinet  zmath  isi  elib
    5. Maltsev A.Ya., “Quasiperiodic functions theory and the superlattice potentials for a two-dimensional electron gas”, J. Math. Phys., 45:3 (2004), 1128–1149  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Maltsev A.Ya., Novikov S.P., “Dynamical systems, topology, and conductivity in normal metals”, J. Statist. Phys., 115:1-2 (2004), 31–46  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. D. V. Millionshchikov, “Cohomology of solvable lie algebras and solvmanifolds”, Math. Notes, 77:1 (2005), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. I. A. Dynnikov, S. P. Novikov, “Topology of quasi-periodic functions on the plane”, Russian Math. Surveys, 60:1 (2005), 1–26  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Maltsev A.Y., Novikov S.P., “Topology, quasiperiodic functions, and the transport phenomena”, Topology in Condensed Matter, Springer Series in Solid-State Sciences, 150, 2006, 31–59  crossref  mathscinet  zmath  adsnasa  isi
    10. A. Ya. Maltsev, S. P. Novikov, “The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems”, Proc. Steklov Inst. Math., 302 (2018), 279–297  mathnet  crossref  crossref  mathscinet  isi  elib
    11. A. Ya. Maltsev, S. P. Novikov, “Topological integrability, classical and quantum chaos, and the theory of dynamical systems in the physics of condensed matter”, Russian Math. Surveys, 74:1 (2019), 141–173  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. Dell'Antonio G., “Contact Interactions and Gamma Convergence”, Front. Physics, 7 (2019), 40  crossref  isi  scopus
    13. De Leo R., “A Survey on Quasiperiodic Topology”, Advanced Mathematical Methods in Biosciences and Applications, Steam-H Science Technology Engineering Agriculture Mathematics & Health, ed. Berezovskaya F. Toni B., Springer International Publishing Ag, 2019, 53–88  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:454
    Full text:212
    References:55
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021